Making suitable generalizations of known results we prove some general facts about Gaussian maps. These facts are then used, in the second part of the article, to give a set of conditions that insure the surjectivity of Gaussian maps for curves on Enriques surfaces. To do this we also solve a problem of independent interest: a tetragonal curve of genus g > 6 lying on an Enriques surface and general in its linear system, cannot be, in its canonical embedding, a quadric section of a surface of degree g − 1 in P^g−1.

LOPEZ A, & KNUTSEN A.L (2007). Surjectivity of Gaussian maps for curves on Enriques surfaces. ADVANCES IN GEOMETRY, 7, 215-247.

Surjectivity of Gaussian maps for curves on Enriques surfaces

LOPEZ, Angelo;
2007

Abstract

Making suitable generalizations of known results we prove some general facts about Gaussian maps. These facts are then used, in the second part of the article, to give a set of conditions that insure the surjectivity of Gaussian maps for curves on Enriques surfaces. To do this we also solve a problem of independent interest: a tetragonal curve of genus g > 6 lying on an Enriques surface and general in its linear system, cannot be, in its canonical embedding, a quadric section of a surface of degree g − 1 in P^g−1.
LOPEZ A, & KNUTSEN A.L (2007). Surjectivity of Gaussian maps for curves on Enriques surfaces. ADVANCES IN GEOMETRY, 7, 215-247.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/142355
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 9
social impact